# SDR AWXA200400045

- Difficulty date: January 13, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 55,002 hours, 20,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - EMERGENCY EQUIPMENT - DURING C-12 CHECK FOUND THE EMERGENCY FLASHLIGHTS INOPERATIVE AT THE L-4 & R-3 DOORS.  MAINTENANCE REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERIES AT THE L-4 & R-3 DOOR, OPERATIONAL CHECK WAS GOOD.
